# SDR SWAA2022053196570

- Difficulty date: April 21, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT ACTUATOR 2 AT LT WING 2022-206875 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 190023010 AND DUE DATE: 14-FEB-23.;[02] TOOL USED RADIUS GAUG P/N: 2204A3 S/N: AE-408652 DUE DATE: 29-JAN-23;[03] REPAIRED LEADING EDGE SKIN SLAT ACTUATOR 2 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED LEADING EDGE SKIN SLAT ACTUATOR 2 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED RII
